Methotrexate injections

Have been to rheumie appointment this morning and she has suggested Methotrexate by injection as was making me feel sick in tablet form. Anyone have any experience of this? My symptoms are getting worse and seems to be very much a combo of Lupus and Fibromyalgia. Am very shaky and wobbly until later in the day when have had another nap in the afternoon. Am very sadly now looking at retirement due to ill health so this year looks to be one of some massive changes, as money will now become very scarce! Am also being referred to psychology service to someone who has worked with other Lupus patients so have some hope that I will find some degree of peace. It has taken about a year and a half to get this far so i would say to others don't give up keep pressing for what you think is right for you....even though it is exhausting and draining.

2 Replies

oldestnewest
  • Hi, I changed from tablets to injection seven months ago. I couldn't tolerate the tabs, had a lot of GI symptoms and felt ill for 4 days! The injection reduces that, I still do have to rest the day of injection but by the next day I feel better. Good luck!

  • Thanks, am really hoping the injections have a similar effect on me as stomach played me up for a couple of days, keeping me awake at night etc with cramps and feeling sick. Am very optimistic!

You may also like...